Existence of positive solutions for some polyharmonic nonlinear equations in $\mathbb{R}^{n}$

Zribi, Malek, Mâagli, Habib . Abstract and Applied Analysis 2006. 2006 (76582) :-

Locate this article in:

Bibtex

@article{CIS-317297,
  Author = {Zribi, Malek and Mâagli, Habib},
  Title = {Existence of positive solutions for some polyharmonic nonlinear equations in $\mathbb{R}^{n}$},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {76582},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles